# SDR DXTA202504032904

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 1,712 hours, 1,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PACK 1 EMER LIGHT ISSUES. TRIED THE CHARGING PROCEDURE FOR TWO 30 MIN PERIODS AND NO CHANGE. FORWARD EXTERIOR EMER LIGHT, SEAR THREE KICK LIGHT, SEAT 3 OVERHEAD READING LIGHT OUT. BATTERIES ARE OFF - EMER LIGHT ON/ARM. ALL OTHER EMER LIGHTS WORKING CORRECTLY.
